User menu

Some consequences of correlation aversion in decision science

Bibliographic reference Eeckhoudt, Louis ; Denuit, Michel ; Rey, Béatrice. Some consequences of correlation aversion in decision science. In: Annals of Operations Research, Vol. 176, no. 1, p. 259-269 (Avril 2010)
Permanent URL http://hdl.handle.net/2078/69174
  1. Atkinson, A. B., & Bourguignon, F. (1982). The comparison of multi-dimensional distributions of economic status. Review of Economic Studies, 49, 183–201.
  2. Chiu, W. H. (2005). Skewness preference, risk aversion and the precedence relations on stochastic changes. Management Science, 51, 1816–1828.
  3. Denuit, M., & Eeckhoudt, L. (2008). Bivariate stochastic dominance and common preferences of decision-makers with risk independent utilities (Working Paper 08-03). Institut des Sciences Actuarielles, Université Catholique de Louvain, Louvain-la-Neuve, Belgium.
  4. Denuit Michel, Lefevre Claude, Shaked Moshe, The s-convex orders among real random variables, with applications, 10.7153/mia-01-56
  5. Denuit, M., Lefèvre, Cl., & Mesfioui, M. (1999a). A class of bivariate stochastic orderings with applications in actuarial sciences. Insurance: Mathematics and Economics, 24, 31–50.
  6. Denuit, M., De Vijlder, F. E., & Lefèvre, Cl. (1999b). Extremal generators and extremal distributions for the continuous s-convex stochastic orderings. Insurance: Mathematics and Economics, 24, 201–217.
  7. Doherty, N., & Schlesinger, H. (1983). Optimal insurance in incomplete markets. Journal of Political Economy, 91, 1045–1054.
  8. Drèze, J., & Modigliani, F. (1972). Consumption decision under uncertainty. Journal of Economic Theory, 5, 308–335.
  9. Eeckhoudt, L., & Schlesinger, H. (2006). Putting risk in proper place. American Economic Review, 96, 280–289.
  10. Eeckhoudt, L., Rey, B., & Schlesinger, H. (2007). A good sign for multivariate risk taking. Management Science, 53, 117–124.
  11. Ekern, S. (1980). Increasing nth degree risk. Economics Letters, 6, 329–333.
  12. Engelbrecht, R. (1977). A note on multivariate risk and separable utility functions. Management Science, 23, 1143–1144.
  13. Epstein, L. G., & Tanny, S. M. (1980). Increasing generalized correlation: A definition and some economic consequences. Canadian Journal of Economics, 13, 16–34.
  14. Fagart, M. C., & Sinclair-Desgagné, B. (2007). Ranking contingent monitoring systems. Management Science, 53, 1501–1509.
  15. Fishburn, P. C. (1976). Continua of stochastic dominance relations for bounded probability distributions. Journal of Mathematical Economics, 3, 295–311.
  16. Fishburn, P. C. (1980). Stochastic dominance and moments of distributions. Mathematics of Operations Research, 5, 94–100.
  17. Gollier, C., & Pratt, J. (1996). Risk vulnerability and the tempering effect of background risk. Econometrica, 64, 1109–1123.
  18. Kimball, M. S. (1990). Precautionary savings in the small and in the large. Econometrica, 58, 53–73.
  19. Kimball, M. S. (1992). Precautionary motives for holding assets. In P. Newman, M. Milgate, & J. Falwell (Eds.), New palgrave dictionary of money and finance (Vol. 3, pp. 158–161). London: MacMillan.
  20. Kimball, M. S. (1993). Standard risk aversion. Econometrica, 61, 589–611.
  21. Menezes, C., & Wang, X. (2005). Increasing outer risk. Journal of Mathematical Economics, 41, 875–886.
  22. Menezes, C., Geiss, C., & Tressler, J. (1980). Increasing downside risk. American Economic Review, 70, 921–932.
  23. O’Brien, G. (1984). Stochastic dominance and moment inequalities. Mathematics of Operations Research, 9, 475–477.
  24. Popescu, I. (2007). Robust mean covariance solution for stochastic optimization and applications. Operations Research, 55, 98–112.
  25. Pratt, J., & Zeckhauser, R. (1987). Proper risk aversion. Econometrica, 55, 143–154.
  26. Richard, S. (1975). Multivariate risk aversion utility independence and separable utility functions. Management Science, 22, 12–21.
  27. Rolski, T. (1976). Order relations in the set of probability distribution functions and their applications in queueing theory. Dissertationes Mathematicae, 132, 5–47.
  28. Tchen, A. H. (1980). Inequalities for distributions with given marginals. Annals of Probability, 8, 814–827.